MathSciNet Relay Station
MathSciNet bibliographic data
MR1344617 (96j:35155) 35L67 (39A11)
Liu, Hailiang; Wang, Jinghua Nonlinear stability of stationary discrete shocks for nonconvex scalar conservation laws. Math. Comp. 65 (1996), no. 215, 1137–1153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement